# SDR JJBA20250507026

- Difficulty date: February 26, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 48,952 hours, 32,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT FLOOR SILL HAS CORROSION AT FRAME 22. REMOVED AND PARTIALLY LOCATED AND DRILLED NEW SERVICE DOOR SILL AT FR22. LOCATED AND DRILLED NEW SERVICE DOOR SILL AND PARTIALLY INSTALLED. FINISHED INSTALLING SERVICE DOOR SILL. REAPPLIED CIC TO NEW SERVICE DOOR SILL.
